Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 322, NWS Atlanta, GA

August 6, 201510 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 6, 2015, 3:48 PM EDT for 10 counties in Georgia. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2015, 3:48 PM EDT (19:48 UTC)
Expired
Aug 6, 2015, 4:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Greene County, GA, Hancock County, GA, Jasper County, GA, Jones County, GA, Morgan County, GA, Oglethorpe County, GA, Putnam County, GA, Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 3:55 PM EDTTSTM WND DMGRock Eagle 4-H Center, GAANALYSIS OF DAMAGE PHOTOS DETERMINED THAT MICROBURST WITH MAXIMUM WINDS OF 85 MPH DOWNED 50 TO 100 TREES. 2 CARS DESTROYED AND 7 CABINS DAMAGED DUE TO FALLING TREES OR LIMBS. 400 STUDENTS AND ADULTS WERE VISITING AT THE TIME. NO INJURIES REPORTED.
Aug 6, 3:55 PM EDTTSTM WND DMGRock Eagle 4-H Center, GA50 TO 100 TREES SNAPPED OR DOWNED. 2 CARS DESTROYED AND 7 CABINS DAMAGED DUE TO FALLING TREES OR LIMBS. 400 STUDENTS AND ADULTS WERE VISITING AT THE TIME. NO INJURIES REPORTED.
Aug 6, 4:11 PM EDTTSTM WND DMGTignall, GASEVERAL TREES WERE BLOWN DOWN IN AND AROUND TIGNALL INCLUDING ON PECAN GROVE RD...INDEPENDENCE RD...AND EUEL SAGGUS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 3:20 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
761 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WUUS52 KFFC 061948
SVRFFC
GAC009-133-141-159-169-211-221-237-265-317-062030-
/O.NEW.KFFC.SV.W.0322.150806T1948Z-150806T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT THU AUG 6 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN EAST CENTRAL GEORGIA...
  NORTHEASTERN JONES COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
  NORTHWESTERN BALDWIN COUNTY IN CENTRAL GEORGIA...
  WESTERN WILKES COUNTY IN EAST CENTRAL GEORGIA...
  NORTHWESTERN TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA...
  SOUTHEASTERN JASPER COUNTY IN CENTRAL GEORGIA...
  SOUTHEASTERN OGLETHORPE COUNTY IN NORTHEASTERN GEORGIA...
  SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA...
  PUTNAM COUNTY IN CENTRAL GEORGIA...

* UNTIL 430 PM EDT

* AT 347 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
  NEAR RAYLE TO NEAR PHOENIX TO 9 MILES SOUTH OF MONTICELLO...MOVING
  EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EATONTON...WASHINGTON...GREENSBORO...CRAWFORDVILLE...UNION POINT...
  TIGNALL...WOODVILLE...WHITE PLAINS...SILOAM...RAYLE...PHOENIX...
  REYNOLDS PLANTATION...LIBERTY...MERIWETHER...PENFIELD...WARFIELD...
  ALEXANDER STEPHENS PARK...HARMONY...STANFORDVILLE AND ROCKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3349 8297 3307 8335 3315 8368 3345 8342
      3397 8289 3382 8260
TIME...MOT...LOC 1947Z 266DEG 20KT 3382 8298 3346 8335 3318 8363 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
200 
WWUS52 KFFC 062010
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT THU AUG 6 2015

GAC159-169-211-062019-
/O.CAN.KFFC.SV.W.0322.000000T0000Z-150806T2030Z/
JONES GA-JASPER GA-MORGAN GA-
410 PM EDT THU AUG 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES...
SOUTHEASTERN JASPER AND SOUTHEASTERN MORGAN COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN GEORGIA.

LAT...LON 3349 8297 3307 8335 3308 8341 3318 8343
      3317 8355 3331 8354 3346 8341 3348 8328
      3351 8328 3354 8327 3354 8329 3356 8330
      3397 8289 3382 8260
TIME...MOT...LOC 2009Z 276DEG 30KT 3382 8273 3346 8311 3318 8339 

$$

GAC009-133-141-221-237-265-317-062030-
/O.CON.KFFC.SV.W.0322.000000T0000Z-150806T2030Z/
GREENE GA-HANCOCK GA-BALDWIN GA-WILKES GA-TALIAFERRO GA-
OGLETHORPE GA-PUTNAM GA-
410 PM EDT THU AUG 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR GREENE...NORTHWESTERN HANCOCK...NORTHWESTERN BALDWIN...WESTERN
WILKES...NORTHWESTERN TALIAFERRO...SOUTHEASTERN OGLETHORPE AND PUTNAM
COUNTIES...

AT 409 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM NEAR
TIGNALL TO NEAR WHITE PLAINS TO 9 MILES SOUTH OF EATONTON...MOVING
EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EATONTON...WASHINGTON...GREENSBORO...CRAWFORDVILLE...UNION POINT...
TIGNALL...WOODVILLE...WHITE PLAINS...SILOAM...RAYLE...PHOENIX...
REYNOLDS PLANTATION...LIBERTY...MERIWETHER...PENFIELD...WARFIELD...
ALEXANDER STEPHENS PARK...HARMONY...STANFORDVILLE AND ROCKVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3349 8297 3307 8335 3308 8341 3318 8343
      3317 8355 3331 8354 3346 8341 3348 8328
      3351 8328 3354 8327 3354 8329 3356 8330
      3397 8289 3382 8260
TIME...MOT...LOC 2009Z 276DEG 30KT 3382 8273 3346 8311 3318 8339 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:35 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 6, 1:35 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
135 PM EDT THU AUG 6 2015

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH FRIDAY/...
/ISSUED 344 AM EDT THU AUG 6 2015/
SHORTWAVE SITUATED ACROSS THE MID MISSISSIPPI VALLEY THIS MORNING
WILL CONTINUE SHIFTING EAST AND TRACK ACROSS THE TN VALLEY AND
GEORGIA TODAY. THIS WAVE WILL EVENTUALLY MOVE EAST OF THE CWA BY
FRIDAY AFTERNOON. THE COLD FRONT ASSOCIATED WITH THIS WILL MOVE
THROUGH FRIDAY AND SHOULD CLEAR THE SOUTHEAST PART OF THE CWA AROUND
THE END OF THE SHORT TERM.

THE MAIN IMPACT FROM THIS SHORTWAVE WILL BE FELT TODAY AND TONIGHT.
RAIN CHANCES GREATLY INCREASE THIS AFTERNOON AND EVENING INTO THE
LIKELY TO CATEGORICAL RANGE. HI RES MODELS ARE NOT CONSISTENT IN
TERMS OF TIMING...BUT OVERALL CONSENSUS IS FOR ACTIVITY TO INCREASE
AFTER 17-18Z AND CONTINUE THROUGH THE AFTERNOON. THEN A BETTER
ORGANIZED CLUSTER OF STORMS SHOULD PUSH THROUGH THE CWA AFTER
00Z...BETTER ALIGNED TIMING WISE WITH THE AXIS OF THE UPPER LEVEL
SHORTWAVE. INSTABILITY IS STILL PROGGED AROUND OR JUST ABOVE 2500
J/KG WHILE SHEAR IS MORE MARGINAL. STILL ENOUGH POTENTIAL WITH THE
DYNAMICS FROM THE UPPER LEVEL SYSTEM AND THE INSTABILITY FOR SEVERE
STORMS THIS AFTERNOON INTO TONIGHT. THE BETTER CHANCES WILL BE NORTH
OF A LINE FROM COLUMBUS TO DUBLIN AND SPC HAS ALMOST THE WHOLE CWA
UNDER A SLIGHT RISK TODAY. THE MAIN THREAT CONTINUES TO BE DAMAGING
WIND.

PRECIPITATION WILL LINGER AROUND CENTRAL GEORGIA FOR FRIDAY AND AS
THE FRONT PUSHES THROUGH...THE THREAT FOR STRONG TO SEVERE STORMS
WILL ALSO PUSH SOUTH OF THE CWA. WINDS WILL INCREASE FOR FRIDAY WITH
THE FRONT WITH SUSTAINED VALUES AROUND 10-15MPH...BUT STILL
WELL UNDER WIND ADVISORY CRITERIA.

THE CLOUD COVERAGE TODAY WILL HELP TO MODERATE THE HIGH TEMPERATURES
AND MOST AREAS WILL NOT GET OUT OF THE 80S ACROSS NORTH GEORGIA.
HIGHS TODAY ARE EXPECTED TO BE WITHIN THREE DEGREES OF NORMAL.

11

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED 344 AM EDT THU AUG 6 2015/
LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE
BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS
EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE
UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK.
BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG
ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS
THE CENTRAL GREAT LAKES.

AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY
NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY
BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE
WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE
SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT
BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE
THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE
SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM
THE NORTH.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...

MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z.
MVFR OR LOWER CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND
09Z...CONTINUING THROUGH AT LEAST 14Z. ISOLATED TO SCATTERED
CONVECTION CURRENTLY WILL BECOME MORE WIDESPREAD THROUGH 04Z...THEN
DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO
SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER 06Z. WINDS WILL
REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD. WIND
SPEEDS 7-10KT..WITH GUSTS 14-20KT THROUGH 02Z. WIND SPEEDS WILL
INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN
THE VICINITY OF CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          91  71  90  71 /  80  60  30  10
ATLANTA         87  72  88  73 /  80  70  20  10
BLAIRSVILLE     82  68  81  63 /  80  70  20  10
CARTERSVILLE    87  71  87  69 /  80  80  20  10
COLUMBUS        90  74  92  74 /  60  50  40  10
GAINESVILLE     85  71  86  71 /  80  70  20  10
MACON           92  75  93  73 /  60  50  40  10
ROME            88  71  89  69 /  90  80  20  10
PEACHTREE CITY  87  72  89  70 /  80  70  20  10
VIDALIA         93  74  93  75 /  60  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....NLISTEMAA
AVIATION...11
Hazardous weather outlook, Aug 6, 5:18 AM EDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 AM EDT THU AUG 6 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
518 AM EDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE FOR THIS TIME OF YEAR WILL HELP
SPARK SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. SCATTERED SEVERE
THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM
COLUMBUS TO NEAR DUBLIN. SOUTH OF THIS LINE...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LOCALLY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH
MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL
ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG
STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND
HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE
MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 6, 3:37 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU AUG 6 2015

GAZ069-079-080-062015-
TALBOT GA-UPSON GA-TAYLOR GA-
337 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALBOT...UPSON AND
NORTHERN TAYLOR COUNTIES UNTIL 415 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THOMASTON...MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...YATESVILLE...THE ROCK...SUNSET VILLAGE...LINCOLN PARK...
PRATTSBURG...CREST...SALEM...ATWATER...LOGTOWN...SUNNYSIDE...
CARSONVILLE...HANNAHS MILL...PO BIDDY CROSSROADS...BIG LAZER CREEK
WMA...REDBONE CROSSROADS AND SPREWELL BLUFF STATE PARK.

LAT...LON 3298 8447 3300 8442 3299 8430 3300 8430
      3299 8429 3299 8412 3280 8412 3280 8415
      3269 8420 3268 8418 3268 8415 3267 8415
      3267 8450
TIME...MOT...LOC 1937Z 265DEG 23KT 3292 8435

16
Local storm report, Aug 6, 3:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     1 WSW RIVERSIDE PARK    33.47N  83.96W
08/06/2015                   HENRY              GA   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON OLD SNAPPING SHOALS RD.

&&

EVENT NUMBER FFC1500583

RWILLIS
Special weather statement, Aug 6, 3:40 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU AUG 6 2015

GAZ083-095-096-107-062015-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
340 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TWIGGS...SOUTHWESTERN
BLECKLEY...SOUTHEASTERN HOUSTON AND NORTHWESTERN PULASKI COUNTIES
UNTIL 415 PM EDT...

AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF HAWKINSVILLE...MOVING EAST
AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...PAULK...PULASKI STATE PRISON...
MAGNOLIA...OCMULGEE PUBLIC FISHING AREA...ROYAL...TARVERSVILLE...
GROVANIA...MOBLEY CROSSING...HAYNEVILLE...BROWNDALE...CLINCHFIELD...
BAILEYS PARK...SAND BED...COLEY STATION...PORTER AND KLONDIKE.

LAT...LON 3229 8361 3229 8369 3246 8371 3257 8338
      3231 8335 3228 8361
TIME...MOT...LOC 1940Z 265DEG 27KT 3236 8361

16
Local storm report, Aug 6, 3:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     1 SSE FLIPPEN           33.47N  84.18W
08/06/2015                   HENRY              GA   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON DECLARATION CT IN MCDONOUGH.

&&

EVENT NUMBER FFC1500584

RWILLIS
Special weather statement, Aug 6, 3:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT THU AUG 6 2015

GAZ039-051-062045-
TALIAFERRO GA-WILKES GA-
343 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND WILKES COUNTIES
UNTIL 445 PM EDT...

AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 9 MILES SOUTHWEST OF
NANCY HART STATE PARK TO NEAR WOODVILLE TO NEAR BUCKHEAD...AND MOVING
EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...CRAWFORDVILLE...TIGNALL...RAYLE...SHARON...LYNEVILLE...
CELESTE...HOLLIDAY PARK...LUNDBERG...ALEXANDER STEPHENS PARK...
CARTERS GROVE...RAYTOWN...JACKSONS CROSSROADS...DELHI...ROBINSON...
NEWTOWN...METASVILLE...AONIA...SANDY CROSS AND FLORAL HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

LAT...LON 3366 8251 3365 8258 3360 8265 3359 8270
      3351 8275 3352 8282 3349 8284 3349 8299
      3358 8301 3366 8295 3369 8300 3373 8295
      3380 8298 3394 8285 3399 8272 3399 8265
      3386 8261 3387 8257 3380 8258 3364 8248
TIME...MOT...LOC 1943Z 263DEG 29KT 3393 8290 3370 8305 3352 8332
Special weather statement, Aug 6, 3:46 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT THU AUG 6 2015

GAZ078-079-062015-
HARRIS GA-TALBOT GA-
346 PM EDT THU AUG 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS AND
SOUTHWESTERN TALBOT COUNTIES UNTIL 415 PM EDT...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAVERLY HALL...OR 7 MILES WEST OF
TALBOTTON...MOVING EAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...WAVERLY HALL...WOODLAND...GENEVA...BAUGHVILLE AND OLIVE
BRANCH.

LAT...LON 3280 8449 3258 8449 3257 8469 3258 8470
      3258 8475 3276 8476
TIME...MOT...LOC 1946Z 265DEG 27KT 3267 8467

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 10:07 PM EDTSpecial Weather StatementFFCGwinnett23 min
Aug 6, 6:51 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker24 min
Aug 6, 7:50 AM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more25 min
Aug 6, 8:55 AM EDTSpecial Weather StatementFFCTowns35 min
Aug 6, 1:43 PM EDTSpecial Weather StatementFFCBibb32 min
Aug 6, 1:52 PM EDTSpecial Weather StatementFFCStewart, Webster38 min
Aug 6, 1:59 PM EDTSpecial Weather StatementFFCChattahoochee, Marion31 min
Aug 6, 2:07 PM EDTSpecial Weather StatementFFCMuscogee23 min
Aug 6, 2:15 PM EDTSpecial Weather StatementFFCTroup30 min
Aug 6, 2:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Aug 6, 2:26 PM EDTSevere Thunderstorm WarningFFCHenry34 min
Aug 6, 2:28 PM EDTSpecial Weather StatementFFCCrisp47 min
Aug 6, 2:30 PM EDTSpecial Weather StatementFFCMadison30 min
Aug 6, 2:34 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Aug 6, 2:39 PM EDTSpecial Weather StatementFFCMarion36 min
Aug 6, 2:48 PM EDTSpecial Weather StatementFFCClarke, Oconee27 min
Aug 6, 2:50 PM EDTSpecial Weather StatementFFCBarrow, Butts, Gwinnett, Jackson, Jasper, Newton and 1 more40 min
Aug 6, 2:50 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter40 min
Aug 6, 2:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Aug 6, 3:00 PM EDTSpecial Weather StatementFFCSpalding45 min
Aug 6, 3:04 PM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Aug 6, 3:11 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee, Talbot34 min
Aug 6, 3:16 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski29 min
Aug 6, 3:17 PM EDTSpecial Weather StatementFFCMadison28 min
Aug 6, 3:24 PM EDTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 2 more66 min
Aug 6, 3:35 PM EDTSpecial Weather StatementFFCPeach25 min
Aug 6, 3:37 PM EDTSpecial Weather StatementFFCUpson38 min
Aug 6, 3:38 PM EDTSevere Thunderstorm WarningFFCBanks, Clarke, Jackson, Madison, Oconee, Oglethorpe52 min
Aug 6, 3:40 PM EDTSpecial Weather StatementFFCHouston35 min
Aug 6, 3:43 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes62 min
Aug 6, 3:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Aug 6, 4:02 PM EDTSpecial Weather StatementFFCHarris28 min
Aug 6, 4:04 PM EDTSpecial Weather StatementFFCPeach26 min
Aug 6, 4:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Aug 6, 4:07 PM EDTSpecial Weather StatementFFCMonroe23 min
Aug 6, 4:10 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot35 min
Aug 6, 4:16 PM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Putnam, Taliaferro, Warren29 min
Aug 6, 4:26 PM EDTSevere Thunderstorm WarningFFCTwiggs34 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe, Twiggs32 min
Aug 6, 4:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Aug 6, 4:37 PM EDTSpecial Weather StatementFFCHancock, Warren38 min
Aug 6, 4:42 PM EDTSpecial Weather StatementFFCJefferson18 min
Aug 6, 4:49 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson41 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens23 min
Aug 6, 4:54 PM EDTSpecial Weather StatementFFCLaurens, Treutlen36 min
Aug 6, 5:13 PM EDTSevere Thunderstorm WarningFFCHancock, Washington47 min
Aug 6, 5:16 PM EDTSpecial Weather StatementFFCMonroe29 min
Aug 6, 5:27 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson48 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Aug 6, 5:33 PM EDTSpecial Weather StatementFFCMacon27 min
Aug 6, 5:44 PM EDTSpecial Weather StatementFFCGlascock, Jefferson31 min
Aug 6, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Aug 6, 6:01 PM EDTSpecial Weather StatementFFCCandler29 min
Aug 6, 6:14 PM EDTSpecial Weather StatementFFCJones46 min
Aug 6, 6:17 PM EDTSpecial Weather StatementFFCChattahoochee28 min
Aug 6, 6:42 PM EDTSpecial Weather StatementFFCMarion33 min
Aug 6, 7:12 PM EDTSpecial Weather StatementFFCMarion48 min
Aug 6, 7:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley30 min
Aug 6, 7:19 PM EDTSpecial Weather StatementFFCHarris, Muscogee26 min
Aug 6, 7:43 PM EDTSpecial Weather StatementFFCMuscogee, Talbot47 min
Aug 6, 7:55 PM EDTSpecial Weather StatementFFCHeard50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.